Tornadoes · United States · Alabama · 2007

EF0 tornado, Saville, Alabama, April 14, 2007

This EF0 tornado ran 0.5 miles across Crenshaw County on April 14, 2007, touching down at 4:00 PM CDT and reaching 40 yards wide. It killed nobody, and did $100,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
April 14, 2007
Touchdown
4:00 PM CDT (21:00 UTC)
Lifted
4:02 PM CDT (21:02 UTC)
On the ground
2 minutes
Path length
0.5 miles (0.9 km)
Path width
40 yards (37 m)
Deaths
0
Injuries
0
Property damage
$100,000
County
Crenshaw County
Touchdown point
32.030, -86.389
Lift-off point
32.032, -86.391
Record number
0704141500-01

What the Weather Service recorded

Large bow echo continued moving east across Alabama producing significant damage along its path.

A weak EF-0 tornado did some minor damage in the extreme north part of the county near Clearview. The tornado touched down near County Road 11 and damaged a poultry farm, three of the buildings on the farm had their tin roofs damaged. Three other buildings had parts of their roofs taken off. None of the chickens were injured. An eye witness said the tornado looked like pencil dropping out of the sky. The tornado continued northeast and dissipated near Hwy 97. A church located in this area had shingles taken off and a tree fell on the roof.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before the tornado touched down at Apr 14, 3:40 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 14, 3:40 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CDT SAT APR 14 2007

.SHORT TERM...(TONIGHT->SUNDAY)...PROGRESSIVE AND DEEPLY-REFLECTED
L/WAVE TROUGH TO MOVE THROUGH REGION TONIGHT. AS ASSOC SFC LOW MOVES
NE INTO TN VALLEY TONIGHT...WARM SECTOR WILL BE DISPLACED. ATTM...LATEST
THINKING IS THAT THE LINE OF SEVERE THUNDERSTORMS...WITH HISTORY OF
PRIMARILY WIND DAMAGE...SOME HAIL AND A POSSIBLE TORNADO NORTH OF
CHATOM ALABAMA WILL CONTINUE MOVING WELL EAST OF I-65 THIS EVENING.

NEXT FEW HOURS...LOW LEVEL VWS PROFILE WILL REMAIN FAVORABLE FOR
ISOLATED STRONG TORNADOES. SBCAPE VALUES OVER 1500 J/KG EXPECTED AND
IS NOW BEING VERIFIED BY LOCAL LAPS ANALYSIS. COLD FRONT WILL PASS THROUGH
INTERIOR SE MS BY 00Z...EAST OF I-65 BY 03Z AND EAST OF DTS BY 06Z
(COULD BE AN HOUR OR SO LATER) DEPENDING UPON EXACTLY WHERE DEEP
CONVECTION FORMS IN PROXIMITY TO SFC FRONT. ALSO...TWO TO FOUR
INCHES OF RAIN COULD FALL LOCALLY.  ATTM...WILL OPT TO HANDLE THIS ON
CASE-BY-CASE BASIS WITH FLASH FLOOD WARNING AND/OR SMALL STREAM AND
URBAN FLOODING PRODUCT AS OPPOSED TO ISSUING A FLASH FLOOD WATCH. RIP
CURRENT THREAT TO REMAIN HIGH THIS EVENING ALONG AND AHEAD OF COLD
FRONT DUE TO STRONG ONSHORE WINDS...DESPITE NEAP TIDAL CYCLE.

AS LOW-LEVEL COLD AIR ADVECTION IS DOMINANT BENEATH DEPARTING L/WAVE
UPPER TROUGH...SUNDAY WILL HAVE A RATHER RAW FEEL WITH BREEZY
CONDITIONS FOR MID APRIL. SUNDAY AFTERNOON MAX TEMPERATURES...IN SOME
LOCATIONS...MAY NOT MAKE IT OUT OF THE UPPER 50S OVER INTERIOR S
ALABAMA ...BUT 60S FORECASTED ELSEWHERE. EXPECT POST COLD FRONTAL
CEILING TO KEEP CLOUDY CONDITIONS MOST AREAS THROUGH MID- MORNING.
THIS IS REFLECTED IN GRIDS.

.LONG TERM...WILL FORE-GO DETAIL HERE GIVEN MAGNITUDE OF ONGOING
WEATHER AT THIS MOMENT. ESSENTIALLY...BASED ON LATEST MODEL
RUNS...RAISED POPS FOR TUE NIGHT SHORTWAVE INTO 30-50 PERCENT RANGE
AS YET ANOTHER SYSTEM APPROACHES FROM THE W. UNTIL THEN DRY. AFTER
THEN...DRY. /23

&&

.MARINE...A MODERATE TO STRONG SOUTHERLY WIND FLOW WILL CONTINUE
THROUGH EARLY TONIGHT THEN BECOME NORTHWEST AND BUILD BY MIDNIGHT AS
A STRONG COLD FRONT MOVES ACROSS THE NORTH CENTRAL GULF. SHOWERS AND
THUNDERSTORMS WILL CONTINUE AHEAD OF THE FRONT MOVING EAST OF THE
MARINE AREA WITH THE WIND SHIFT. A MODERATE TO STRONG NORTHERLY WIND
FLOW WILL CONTINUE THROUGH SUNDAY NIGHT THEN DECREASE DURING THE
MORNING HOURS ON MONDAY AS HIGH PRESSURE BUILDS OVER THE NORTH
CENTRAL GULF. SOUTHERLY WINDS AND SEAS WILL BUILD TUESDAY IN
RESPONSE TO ANOTHER COLD FRONT APPROACHING FROM THE WEST.  /32

&&

.FIRE WEATHER...RELATIVE HUMIDITIES ARE EXPECTED TO FALL INTO THE MID
30 PERCENT RANGE ON SUNDAY AFTERNOON...BUT DURATION WILL LIKELY PRECLUDE
NEED FOR FIRE WEATHER WATCH. THIS IS COMPOUNDED BY POST FRONTAL LOW CLOUDINESS
WHICH WILL CAUSE SLOWER TEMPERATURE RISE SUNDAY. ON MONDAY AFTERNOON...RELATIVE
HUMIDITY VALUES WILL ENDURE LONGER AND MAY NECESSITATE THE NEED FOR A
RED FLAG WARNING. /23

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      49  67  39  75 /  60  05  00  00
PENSACOLA   51  66  45  73 /  70  05  00  00
DESTIN      55  65  49  71 /  80  05  00  00
EVERGREEN   49  60  33  75 /  70  05  00  00
WAYNESBORO  46  62  34  74 /  50  05  00  00
CAMDEN      47  58  36  74 /  60  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Apr 14, 5:00 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT SAT APR 14 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
151200-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
500 AM CDT SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...MODERATE RISK OF SEVERE THUNDERSTORMS...

...HIGH RISK OF DEADLY RIP CURRENTS IN THE SURF ZONE AT AREA
BEACHES...

A LARGE LOW PRESSURE SYSTEM MOVING EAST OUT OF THE SOUTHERN PLAINS
WILL MOVE EAST ACROSS THE SOUTHEASTERN STATES TODAY. A COLD FRONT
ASSOCIATED WITH THIS SYSTEM WILL APPROACH THE MISSISSIPPI AND
ALABAMA STATE LINE BY EARLY AFTERNOON. IN ADVANCE OF THE COLD
FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST
ACROSS ALL OF SOUTHEAST MISSISSIPPI...SOUTH ALABAMA AND NORTHWEST
FLORIDA THROUGH THIS EVENING.

AT THIS TIME...DAMAGING WINDS AND LARGE HAIL ARE EXPECTED TO BE THE
PRIMARY HAZARD ASSOCIATED WITH THE SEVERE THUNDERSTORMS.
HOWEVER...ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN
SCATTERED STORMS DEVELOPING AHEAD OF THE SQUALL LINE THIS MORNING AND
AFTERNOON. THE SQUALL LINE WILL MOVE ACROSS SOUTHEAST MISSISSIPPI IN
THE MID TO LATE MORNING HOURS...ACROSS COASTAL AND SOUTHWEST ALABAMA
AROUND MID DAY...AND ACROSS THE WESTERN FLORIDA PANHANDLE AND SOUTH
CENTRAL ALABAMA IN THE MID TO LATE AFTERNOON HOURS.

THE STRONG SOUTHERLY WINDS TODAY WILL CREATE DANGEROUS BOATING
CONDITIONS FOR SMALL CRAFT. THESE STRONG WINDS WILL ALSO CREATE A
HIGH RISK OF DEADLY RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND
NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

STRONG NORTHERLY WINDS IN THE WAKE OF THE FRONT WILL MAINTAIN
DANGEROUS BOATING CONDITIONS ACROSS THE MARINE AREA FOR SMALL CRAFT
THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR
SEVERE WEATHER OPERATIONS IS REQUESTED THROUGH LATE THIS EVENING.

In the hours before

Local storm report, Apr 14, 1:13 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
113 PM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     5 WNW RICHTON           31.38N 89.02W
04/14/2007                   PERRY              MS   EMERGENCY MNGR

            PERRY COUNTY EMA REPORTS STRUCTURAL DAMAGE IN THE
            NORTHWEST PART OF THE COUNTY.

1203 PM     TSTM WND DMG     5 W CHATOM              31.46N 88.34W
04/14/2007                   WASHINGTON         AL   LAW ENFORCEMENT

            WASHINGTON COUNTY 911 REPORTS TREES DOWN ALONG AL HIGHWAY
            56 NEAR THE MISSISSIPPI STATE LINE

1215 PM     TSTM WND DMG     N CHATOM                31.46N 88.25W
04/14/2007                   WASHINGTON         AL   LAW ENFORCEMENT

            WASHINGTON COUNTY 911 REPORTS NUMEROUS TREES AND POWER
            LINES DOWNED...AND A TRAVEL TRAILER OVERTURNED ON THE
            NORTH SIDE OF CHATOM.

1225 PM     TSTM WND DMG     FRANKVILLE              31.65N 88.15W
04/14/2007                   WASHINGTON         AL   LAW ENFORCEMENT

            WASHINGTON COUNTY 911 REPORTS TREES DOWN IN THE
            FRANKVILLE AREA

&&

DL
Local storm report, Apr 14, 1:21 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
121 PM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND DMG     10 NW JACKSON           31.61N 88.01W
04/14/2007                   CLARKE             AL   EMERGENCY MNGR

            CLARKE COUNTY EMA REPORTS TREES AND POWER LINES DOWN
            ALONG AL HIGHWAY 69 IN THE SALITPA COMMUNITY.

&&

DL
Local storm report, Apr 14, 1:44 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
144 PM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     7 NW RICHTON            31.42N 89.02W
04/14/2007                   PERRY              MS   EMERGENCY MNGR

            PERRY COUNTY EMA REPORTS 1 HOUSE DESTROYED...1 HOUSE
            DAMAGED AND 7-8 MOBILE HOMES DAMAGED IN FAR NORTHWEST
            PERRY COUNTY NEAR THE JONES COUNTY LINE. DAMAGE OCCURRED
            ALONG WHITFIELD ROAD NORTH OF THE RUNNELSTOWN COMMUNITY.

&&

DL
Local storm report, Apr 14, 2:29 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
229 PM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     VREDENBURGH             31.83N 87.32W
04/14/2007                   MONROE             AL   EMERGENCY MNGR

            TWO HOMES AND ONE CHURCH DAMAGED NEAR BEATRICE. ALSO
            TREES DOWN AT AL 265 AND CR 56.

&&

RB
Local storm report, Apr 14, 2:55 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
255 PM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             FOREST HOME             31.86N 86.84W
04/14/2007  M0.75 INCH       BUTLER             AL   EMERGENCY MNGR

&&

RB
Local storm report, Apr 14, 3:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
356 PM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     2 SE FATAMA             31.88N 87.21W
04/14/2007                   WILCOX             AL   EMERGENCY MNGR

            WILCOX COUNTY EMA REPORTS TREES DOWN ALONG COUNTY ROAD 45
            SE OF FATAMA. TIME ESTIMATED.

&&

DL

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Birmingham, AL (KBMX), 12:00Z

9.0 hours before the tornado, 133 km from the path. April 14, 2007.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -72608, lifted condensation level 972 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-04-14The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 238 square meters per square second, 0 to 6 km bulk shear 54 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-72608 J/kg
Surface CAPE
0 J/kg
Mixed-layer LCL
972 m above ground
0-6 km bulk shear
54 kt
0-1 km bulk shear
40 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1
0-3 km lapse rate
2.5 K/km

Open this sounding in Storm Lab

Birmingham, AL (KBMX), 00:00Z

3.0 hours after it, 133 km from the path. April 15, 2007.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 277 joules per kilogram, CIN -4, lifted condensation level 460 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Birmingham, AL at 00:00Z on 2007-04-15The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 188 square meters per square second, 0 to 6 km bulk shear 72 knots.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-4 J/kg
Surface CAPE
179 J/kg
Mixed-layer LCL
460 m above ground
0-6 km bulk shear
72 kt
0-1 km bulk shear
27 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9
0-3 km lapse rate
4.8 K/km

Open this sounding in Storm Lab

The surface observations

Greenville (PRN), 29 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:00 UTC

From the Iowa Environmental Mesonet's archive of airport observations.

This ground now

The live radar over the trackEvery 2007 tornado in AlabamaEvery tornado in Alabama since 1950Warnings in force in Alabama nowThe forecast where you are

The other tornadoes of April 14, 2007

13 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
April 1410:10 AM CDTEF0Marion, MS0.330$1,000
April 1410:35 AM CDTEF0Jones, MS0.325
April 1411:41 AM CDTEF1Forrest, MS0.550$200,000
April 141:33 PM CDTEF1Monroe, AL1.1200$750,000
April 145:12 PM CDTEF1Conecuh, AL0.350$150,000
April 146:11 PM CDTEF1Bullock, AL3.2100$10,000
April 145:05 PM PDTEF0Santa Clara, CA0.230$1,000
April 147:05 PM CDTEF1Dale, AL5.8150$250,000
April 149:45 PM EDTEF0Calhoun, GA0.850$10,000
April 1410:30 PM EDTEF1Lee, GA2.5100$500,000
April 141:23 AM EDTEF1Dodge, GA4.51002$350,000
April 141:45 AM EDTEF2Laurens, GA6.02003$400,000
April 141:50 AM EDTEF0Laurens, GA5.950$50,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.